Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Positive solutions of a degenerate elliptic equation with logistic reaction

Author: Shingo Takeuchi
Journal: Proc. Amer. Math. Soc. 129 (2001), 433-441
MSC (2000): Primary 35J70; Secondary 35B30
Published electronically: August 29, 2000
MathSciNet review: 1800233
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information


The degenerate elliptic equation $\lambda \Delta_p u +u^{q-1}(1-u^r)=0$ with zero Dirichlet boundary condition, where $\lambda$ is a positive parameter, $2<p<q$ and $r>0$, is studied in three aspects: existence of maximal solution, $\lambda$-dependence of maximal solution and multiplicity of solutions.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 35J70, 35B30

Retrieve articles in all journals with MSC (2000): 35J70, 35B30

Additional Information

Shingo Takeuchi
Affiliation: Department of Mathematics, Waseda University, 3-4-1 Ohkubo, Shinjuku-ku, Tokyo 169-8555, Japan

PII: S 0002-9939(00)05723-3
Keywords: $p$-Laplace operator, degenerate elliptic equation, flat hat, flat core, multiple solutions
Received by editor(s): April 15, 1999
Published electronically: August 29, 2000
Additional Notes: This work was partially supported by JSPS Research Fellowships for Japanese Young Scientists.
Communicated by: David S. Tartakoff
Article copyright: © Copyright 2000 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia